MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" 10 DROP PRIMARY SET W/2 CLAVE®, REMV 3 GANG 4-WAY STOPCOCKS, 3 MICROCLAVE®; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" 10 DROP PRIMARY SET W/2 CLAVE®, REMV 3 GANG 4-WAY STOPCOCKS, 3 MICROCLAVE®; STOPCOCK, I.V. SET
Catalog Number Z2587
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is received for evaluation; however, it's not been completed.A supplemental mdr will be submitted if any updates become available.
 
Event or Problem Description
The event involved a '102" 10 drop primary set w/2 clave®, remv 3 gang 4-way stopcocks, 3 microclave®, rotating luer, 2 ext that one tubing has black speck in the drip chamber, the other set had the speck in the drip chamber.At some point, the speck was no longer visible in the drip chamber or visible areas of tubing in the second set.The concern was migration of the particle into an area of tubing that was not visible.There were several portions of tubing that were not visible or were obscured, the event occurred while performing visual inspection, there was no patient involvement and no patient harm.

Brand Name
102" 10 DROP PRIMARY SET W/2 CLAVE®, REMV 3 GANG 4-WAY STOPCOCKS, 3 MICROCLAVE®
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key25437146
Report Number9617594-2026-00548
Device Sequence Number10284177
Product Code FMG
UDI-Device Identifier00887709027008
UDI-Public(01)00887709027008(17)301201(10)14817644
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ2587
Device Lot Number14817644
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date06/08/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown